Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The de Branges-Rovnyak model with finite-dimensional coefficients
HTML articles powered by AMS MathViewer

by James Guyker PDF
Trans. Amer. Math. Soc. 347 (1995), 1383-1389 Request permission

Abstract:

A characterization in terms of the canonical model spaces of L. de Branges and J. Rovnyak is obtained for Hilbert spaces of formal power series with vector coefficients which satisfy a difference-quotient inequality, thereby extending the closed ideal theorems of A. Beurling and P. D. Lax.
References
    J. A. Ball and N. Cohen, De Branges-Rovnyak operator models and systems theory: A survey, Operator Theory: Advances and Applications, Vol. 50, Birkhäuser, Basel-Boston, 1991, pp. 93-136. J. A. Ball and T. L. Kriete III, Operator-valued Nevanlinna-Pick kernels and the functional models for contraction operators, Integral Equations Operator Theory 10 (1987), 17-61. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. L. de Branges, Factorization and invariant subspaces, J. Math. Anal. Appl. 29 (1970), 163-200. —, Kreĭn spaces of analytic functions, J. Funct. Anal. 81 (1988), 219-259. —, Square summable power series, Springer-Verlag (in preparation). L. de Branges and J. Rovnyak, Appendix on square summable power series, canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics, Wiley, New York, 1966, pp. 347-392. —, Square summable power series, Holt, Rinehart and Winston, New York, 1966. J. Guyker, The de Branges-Rovnyak model, Proc. Amer. Math. Soc. 111 (1991), 95-99. P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. P. D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163-178. N. K. Nikol’skiĭ and V. I. Vasyunin, Notes on two function models, The Bieberbach Conjecture: Proc. Sympos. on the Occasion of the Proof, Math. Surveys Monographs, vol. 21, Amer. Math. Soc., Providence, RI, 1986, pp. 113-141. J. Rovnyak, Ideals of square summable power series, Math. Mag. 33 (1960), 265-270; ibid. 34 (1961), 41-42. —, Ideals of square summable power series, Proc Amer. Math. Soc. 13 (1962), 360-365. —, Ideals of square summable power series. II, Proc. Amer. Math. Soc. 16 (1965), 209-212. D. Sarason, Doubly shift-invariant spaces in ${H^2}$, J. Operator Theory 16 (1986), 75-97. —, Shift-invariant spaces from the Brangesian point of view, The Bieberbach Conjecture: Proc. Sympos. on the Occasion of the Proof, Math. Surveys Monographs, vol. 21, Amer. Math. Soc., Providence, RI, 1986, pp. 153-166.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E22, 47A45
  • Retrieve articles in all journals with MSC: 46E22, 47A45
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 1383-1389
  • MSC: Primary 46E22; Secondary 47A45
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1257108-3
  • MathSciNet review: 1257108